Beechams tablets all in one16s

You have 0 of this in your trolley

Beechams tablets all in one
0 in trolley

Quantity of Beechams tablets all in one in trolley 0

0 in trolley.
Paracetamol Phenylephrine Guaifenesin What are they for? Beechams All in One Tablets provide relief from the symptoms of colds, chills and flu, including chesty coughs. Ingredients: Paracetamol 250 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains Ingredients: Guaifenesin 100 mg, Action: Expectorant, Relief of: Chesty, productive coughs Ingredients: Phenylephrine Hydrochloride 5 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses
Provides effective relief from pain, congestion and chesty cough. Provides relief of symptoms associated with colds and flu. Reduces your temperature when you have a fever. Loosens phlegm and relieves a chesty cough. Helps to your nose and sinuses helping you breathe more easily.Beechams® Max Strength All In One Capsules, relief for colds, flu and chesty cough. It contains three ingredients - paracetamol, phenylephrine and guaifenesin - to provide effective relief which fights 8 symptoms of cold and flu. For the relief of symptoms associated with colds and flu and the pain and congestion of sinusitis, including: - aches and pains - chills - fever - chesty cough - headache - blocked nose - sore throat - mucus Paracetamol is a painkiller and reduces your temperature when you have a fever. Guaifenesin is an expectorant which loosens phlegm and relieves a chesty cough. Phenylephrine hydrochloride is a decongestant which helps to unblock your nose and sinuses helping you breathe more easily. Always Read the Label
  • Analgesic

Each Tablet contains: Paracetamol 250 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 5 mg, Also contains Lactose, See enclosed leaflet for further information

Typical values

Preparation and Usage

How to take: Adults and children 12 years and over For oral use. Swallow two tablets every four hours as necessary. Do not take more than 8 tablets in 24 hours. Not to be given to children under 12 years except on medical advice. Keep out of the reach and sight of children. Do not take continuously for more than 5 days without medical advice. If symptoms persist consult your doctor. Do not exceed the recommended dose.00

Warnings

  • Cautions:<br>- Patients suffering from chronic cough or asthma should consult a physician before taking this product.<br>- Patients should stop using the product and consult a health care professional if cough lasts for more than 5 days or comes back, or is accompanied by a fever, rash or persistent headache.<br>- Do not take with a cough suppressant.<br>- If you are taking medication or are under medical care, consult your doctor before using this medicine.<br>- Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.<br>- Do not take with other flu, cold or decongestant products.<br>- This product should not be used during pregnancy or breast feeding without medical advice.<br><br>Always Read the Label

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer